# SDR CALA9700661

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1708
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 51R CORRODED AT STA 1708. THE CORRODED AREA WAS CUTOUT.  A LONGERON AND SPLICE WERE FABRICATED AND INSTALLED IAW SRM 53-10-00, FIGURE 1, TYPE III, AND SRM 51-33-01.
